Vol. 92, No. 1, 1981

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Some exact solutions of the nonlinear problem of water waves

Denton Elwood Hewgill, John Hamilton Reeder and Marvin Shinbrot

Vol. 92 (1981), No. 1, 87–109
Abstract

Our purpose here is to present two related, strictly constructive methods for proving existence and uniqueness of certain steady problems of water waves. By “water waves”, we mean free-surface flows, under gravity, of inviscid, irrotational, incompressible fluids.

Mathematical Subject Classification 2000
Primary: 35R35
Secondary: 76B15
Milestones
Received: 25 July 1978
Published: 1 January 1981
Authors
Denton Elwood Hewgill
John Hamilton Reeder
Marvin Shinbrot